# SDR V0XR20230609AV4

- Difficulty date: December 28, 2022
- Submitted: June 9, 2023
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530627001
- Condition: Corroded
- Location: Zone 100
- Part time: 41,566 hours, 31,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL 18 IS CORRODED BETWEEN FRAMES 25 AND 29. REMOVED AND REPLACED FLOOR BEAM AT LBL 18 BETWEEN FRAMES 25 AND 29 IAW EMB 145 SRM 51-40-02 AND SRM 51-20-03
